Volume 8 (2013), no. 1, cover

 

1.          Editors: The third international conference on uniform distribution theory (UDT 2012), June 25 – 29, 2012, Uniform Distribution Theory 8 (2013), no. 1, 1–6. (pdf)

2.          HUSSAIN, M. – KRISTENSEN, S.: Badly approximable systems of linear forms in absolute value, Uniform Distribution Theory 8 (2013), no. 1, 7–15. (pdf)

3.          KITAOKA, Y.: A statistical relation of roots of a polynomial in different local fields IV, Uniform Distribution Theory 8 (2013), no. 1, 17–30. (pdf)

4.          GÓMEZ-PÉREZ, D. – HOFER, R. – NIEDERREITER, H.: A general discrepancy bound for hybrid sequences involving Halton sequences, Uniform Distribution Theory 8 (2013), no. 1, 31–45. (pdf)

5.          GYARMATI, K. – SÁRKÖZY, A. – STEWART C.L.: On Legendre symbol lattices, II, Uniform Distribution Theory 8 (2013), no. 1, 47–65. (pdf)

6.          SHPARLINSKI, I. E.: Joint distribution of discrete logarithms, Uniform Distribution Theory 8 (2013), no. 1, 67–72. (pdf)

7.          HAILI-KAMARUL, H. – NAIR, R.: The nearest integer continued fraction and the moving average ergodic theorem, Uniform Distribution Theory 8 (2013), no. 1, 73–87. (pdf)

8.          AISTLEITNER, C. – HOFER, M.: On the limit distribution of consecutive elements of the van der Corput sequence, Uniform Distribution Theory 8 (2013), no. 1, 89–96. (pdf)

9.          RIVOAL, T. – ROQUES, J.: Convergence and modular type properties of a twisted Riemann series, Uniform Distribution Theory 8 (2013), no. 1, 97–119. (pdf)

10.     LEVIN, M.B. – VOLINSKY, I.L.: On the statistical independence of shift-register pseudorandom multisequence over part of the period, Uniform Distribution Theory 8 (2013), no. 1, 121–133. (pdf)

11.     MARKHASIN, L.: Discrepancy of generalized Hammersley type point sets in Besov spaces with dominating mixed smoothness, Uniform Distribution Theory 8 (2013), no. 1, 135–164. (pdf)

12.     PRIKHOD’KO, A. A. – RYZHIKOV, V. V.: Several questions and hypotheses concerning limit polynomials for the Chacon transformation, Uniform Distribution Theory 8 (2013), no. 1, 165–189. (pdf)